Header menu link for other important links
X
Unbiased estimation of the distribution function of a two-parameter exponential population using Order statistics
, Sengupta S.
Published in
2009
Volume: 38
   
Issue: 15
Pages: 2578 - 2585
Abstract
In this article, we consider the problem of unbiased estimation of the distribution function of a two-parameter exponential population using order statistics based on a random sample from the population. We give necessary and sufficient conditions for the existence of an unbiased estimator based on an arbitrary set of order statistics and suggest unbiased estimators in some situations where unbiased estimators exist. A few properties of the suggested estimators for some special cases have also been discussed.
About the journal
JournalCommunications in Statistics - Theory and Methods
ISSN03610926
Open AccessNo